# SDR COEA2012011809819

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 28,518 hours, 28,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400406
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: DENT OUT OF LIMITS 2.4" FWD OF FR 31, 2.2" ABOVE LT STR 20 WITH LOCALIZED GOUGE.  DENT DEPTH 0.001" WITH DISTANCE TO STIFFENER OF 1.9" IS WITHIN LIMITS.  INSTALL ONE RIVET REPAIR RIVET IAW SRM 2.4" FWD OF FRAME 31, 2.2" ABOVE STR 20L.
